# SDR SCNA96295

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND A CRACKED L-ANGLE IN THE NUMBER 1 PYLON AT APPROXIMATE STATION 272 OUTBOARD END, IN BACK AND ABOVE PRECOOLER.  REMOVED EXISTING ANGLE, FABRICATED AND INSTALLED A NEW ANGLE IN ACCORDANCE WITH SRM 54-71-02, SRM 51-33-00 AND SRM 51-35-01.
